MathSciNet Relay Station
MathSciNet bibliographic data
MR1638764 (99g:20069) 20F32 (20E06 20E08 57M07)
Bowditch, Brian H. Cut points and canonical splittings of hyperbolic groups. Acta Math. 180 (1998), no. 2, 145–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement